Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have clotting disorder, feel washed out, blood levels low How to boost energy levels?

PLEASE....Iam a 63 yr old man in good shape..but my mom died of schleroderma..I have a clotting disorder controlled by cumodin. My blood results this week ir 3.0 ....other levels are hematocrir 36.5... hemoglobin 12.4... mch 28.1 mcv 83,, platelet 189red blood count 4.4 white blood count 4.3...I have been feeling washed out levels are historically low.... even 128 sodium level... anything I can do to boost my energy levels and I feel like a dish rag and thats against my religion -if you get my drift.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for your query
i can feel your concerns

i advise you to Improve your diet.add fresh fruits and vegetables to diet and avoid junk food ans soft drinks
Take lot of juices and drinks
your haemoglobin is on lower can add add iron supplements and multivitamin suppements after consulting your doctor .
Engage yourself in healthy activities like walking, exercise etc.
wishing you good health
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor